# SDR DL73K030507

- Difficulty date: June 3, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- Aircraft time: 55,597 hours, 41,457 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 3 INCH CRACK WAS FOUND IN THE FUSELAGE SKIN AT FS 525 JUST ABOVE STRINGER 16L RUNNING ALONG THE EDGE OF THE INTERNAL BONDED WAFFLE DOUBLER.  THE CRACK WAS REMOVED WITH A CUTOUT AND REPAIRED WITH AN EXTERNAL ALUMINUM REPAIR DOUBLER PER B737-200 SRM AND PER ER/A 385203-14.
